Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2012, Volume 51, Number 1, Pages 61–81 (Mi al522)  

Computable dimensions of Pappusian and Desarguesian projective planes

N. T. Kogabaevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: Computable presentations of projective planes are studied. Based on an interpretation of a class of fields (associative skew fields) within a class of Pappusian (Desarguesian) projective planes, it is proved that the question whether there exists a computable presentation for a Pappusian (Desarguesian) projective plane reduces to asking if there exists a computable presentation for a corresponding field (associative skew field). It is stated that the computable dimension of a Pappusian (Desarguesian) projective plane coincides with that of a corresponding field (associative skew field).

Keywords: projective plane, Pappusian projective plane, Desarguesian projective plane, computable model, computable dimension.

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2012, 51:1, 41–55

Bibliographic databases:

UDC: 510.53+514.146
Received: 22.12.2010

Citation: N. T. Kogabaev, “Computable dimensions of Pappusian and Desarguesian projective planes”, Algebra Logika, 51:1 (2012), 61–81; Algebra and Logic, 51:1 (2012), 41–55

Citation in format AMSBIB
\Bibitem{Kog12}
\by N.~T.~Kogabaev
\paper Computable dimensions of Pappusian and Desarguesian projective planes
\jour Algebra Logika
\yr 2012
\vol 51
\issue 1
\pages 61--81
\mathnet{http://mi.mathnet.ru/al522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2986464}
\zmath{https://zbmath.org/?q=an:06115022}
\transl
\jour Algebra and Logic
\yr 2012
\vol 51
\issue 1
\pages 41--55
\crossref{https://doi.org/10.1007/s10469-012-9169-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304163300003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861905865}


Linking options:
  • http://mi.mathnet.ru/eng/al522
  • http://mi.mathnet.ru/eng/al/v51/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:219
    Full text:61
    References:36
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021